Only worn twice and today they took me off the main hair loss culprit, Vincristine.  The reason for that was not vanity, my hair is pitifully thin though, but another side effect tingling/numb fingertips and toes.

Today was round five and the decision to take me off the drug named was mainly due to T’s insistence that I ask someone about my numb top finger joints. As I am quite haptic anyway my increased clumsiness, i.e dropping things all the time not just now and again, I put down to excessive use of the fingers weeding the garden and the feet tingles from excessive staggering about on steep banks in gumboots whilst weeding said garden. However it is a side effect of the above drug and can cause permanent nerve damage  to fingers and toes and never go away!!!! The nurse said it would still take time.

So one less poison into the system today. Physchosomatic of course but I am sure I do not feel as bad as previous times.

Came home and did two loads of washing, planted out a punnet of lettuces and threw in 7 dahlias plants to hide some gaps in the dahlia bed.

Only one more chemo round to go!!!! This last week though I have not had as much energy, in fact this whole cycle has been a bit depleting- again may just be because I know the nasties are going, going nearly gone and have relaxed a bit.

So bring on the champagne, all we want now is fine few days….